# SDR C1HA200196008

- Difficulty date: June 30, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 39608831
- Part serial: P2215
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A, D

## Discrepancy

Unable to pressureise A/C during climb out Ran checklist, no pressureisation. Dump fuel made air return.ACTION TAKEN:R&R'd L/H flow control valve ops checked normal.
